# SDR WVER2019061500003

- Difficulty date: June 15, 2019
- Submitted: June 15, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 38,290 hours, 28,340 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 531909AND11
- Condition: Bent
- Location: Mlg
- Part time: 38,290 hours, 28,340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LANDING GEAR ALTERNATE EXTENSION CABLES FOUND BENT DURING HEAVY CHECK.
